Hi. I can help you today.
There are many, many causes of blood shot eyes. Tell me, what medicine do you take and what medical problems do you have? Do you notice the issue with your eyes at any particular time? Is your vision affected or are your eyes painful? What have you tried to make it better?
cancel answer please
no medical problems or medication i dont notice any change in eyes,its not painful or vision not affected have taken vitiman b for last few days
I know it is late in the UK right now and you might be asleep. It would be very helpful if you could take a close up, clear picture of you eyes, from different angles, and post them to me to see. If you want to do this, follow these instructions. If not, we can chat and you can tell me more so I can give you a more precise answer.
Upload your picture to the site tinypic.com by browsing for it as directed.
Once you do that it gives you a bunch of links you can use, one of which says "direct link for layouts" It is important to use this box. It is the forth one down from the top of the page.
Copy the link inside this box and then paste it into your justanswer dialog box and send it to your expert.
sorry did nt get back to you my eye has started to clear now so looks totally different don't think photo would be helpful now
Hi. I see you were online for a brief moment just a second ago.....perhaps our time zones have briefly overlapped! Are you available to chat?
Heck. I guess our timezones are just not going to overlap.....there are many causes for red eyes but let me see if I can review some of them for you. I will have to use the Q&A system to type a long answer.....see you there.
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.